# SDR MK1Y20210221034

- Difficulty date: February 21, 2021
- Submitted: February 22, 2021
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 102,560 hours, 16,713 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Nr 1 Inlet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR 1-INLET COWL LEADING EDGE OUTER LIP-BETWEEN 7 AND 8 O'CLOCK POSITION.  SHOP FOUND AN EXISTING UNDOCUMENTED REPAIR DOUBLER AT THE DATUM LOCATION, ACCORDING TO SRM 54-15-01 REPAIR 2, THERE IS NO APPLICABILITY FOR SUCH REPAIR THEREFORE THIS REA IS MAJOR.
